ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Quadrature formulas for singular integrals with weight functions

Khubezhty Sh. S. , Plieva L. Yu.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 2.
We study singular integrals with weight functions and construct quadrature formulas for such integrals. Inversion formulas similar to the formulas for singular integrals with Chebyshev polynomials are proved. Application of obtained quadrature formulas to the numerical solution of singular integral equations are pointed out.
Keywords: singular integral, inversion formulas, quadrature formulas.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт